# SDR SIMA20210928007

- Difficulty date: September 28, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 14,338 hours, 9,503 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17116240409
- Condition: Cracked
- Location: Lh Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SPAR 1 CRACKED AT WINGLET-C/A-COMPLETE:L/H WING SPAR 1 AT WINGLET REQUIRES REPLACEMENT, SEE NRTC# E880210 FOR COMPLETION DETAILS.
